# SDR AALA202201137511

- Difficulty date: January 8, 2022
- Submitted: January 13, 2022
- Operation: Air carrier
- Aircraft: N562UW
- Make and model: Airbus A321-231
- Aircraft serial: 5332
- Aircraft time: 29,208 hours, 11,710 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Attach Fitting
- Condition: Worn
- Location: Nr 1 Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND STABILIZER NR 1 ELEVATOR ATTACH FITTING HAS BEARING WITH EXCESSIVE WEAR AND MINOR CORROSION. REPLACED ATTACH FITTING PER AMM 55-16-42.
